Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 157085, 6 pages
http://dx.doi.org/10.1155/2014/157085
Research Article

A Service Chain Discovery and Recommendation Scheme Using Complex Network Theory

College of Software, Northeastern University, Shenyang 110819, China

Received 24 October 2013; Revised 20 December 2013; Accepted 24 December 2013; Published 16 January 2014

Academic Editor: Yuncai Wang

Copyright © 2014 Guoqi Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoqi Liu, Yuli Zhao, Zhuang Wang, and Ying Liu, “A Service Chain Discovery and Recommendation Scheme Using Complex Network Theory,” Mathematical Problems in Engineering, vol. 2014, Article ID 157085, 6 pages, 2014. https://doi.org/10.1155/2014/157085.